MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON TORIC IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON TORIC IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CNW0T6
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Impairment (2138)
Date of Event 11/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.The product investigation could not identify a root cause for the reported complaint.The product was not returned.Each lens is subjected to a 100 percent assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the company model (3.75cyl), 19.0 diopter lens was replaced with a company model (4.50cyl), 19.5 diopter lens.The exchange for the same lens with a higher cylinder and spherical powered may indicate the rotation was not the entire cause of the reported event.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-health care professional reported that following an intraocular lens (iol) implant procedure, the patient experienced with blurry and distorted vision.The lens was exchanged for another lens model 02 months 16 days following the initial procedure.Clinical reason for explant was mentioned as toric axis rotation causing -20 diopters of cylinder.Additional information was received and stated, in the surgeon opinion the cause of the event was due to toric axis of iol was supposed to be at 171 but was setting at axis 007 caused patient refractive outcome.

Brand Name
CLAREON TORIC IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24246581
Report Number1119421-2026-00223
Device Sequence Number21324694
Product Code MJP
UDI-Device Identifier00380652411127
UDI-Public(01)00380652411127(17)270328(11)230330(10)15615513
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNW0T6
Device Lot Number15615513
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date02/03/2026
Date Device Manufactured03/30/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale